# SDR AALA202502064919

- Difficulty date: February 3, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 31,726 hours, 12,848 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK 4R DOOR PRESSURE MESSAGE DISPLAYS ON FLIGHT ATTENDANT PANEL. MAINTENANCE FOUND 4R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE FILLING VALVE SEAL LEAKING AND REPLACED THE SEAL PER AMM 52-22-00. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
